Distributed hash tables for peer-to-peer mobile ad-hoc networks with security extensions

Millar, Grant Paul, Panaousis, Emmanouil Antonios and Politis, Christos (2012) Distributed hash tables for peer-to-peer mobile ad-hoc networks with security extensions. Journal of Networks, 7(2), pp. 288-299. ISSN (print) 1796-2056

Full text not available from this archive.
Item Type: Article
Additional Information: Special Issue: Recent Advances in Information Networking, Services and Security.
Research Area: Computer science and informatics
Electrical and electronic engineering
Faculty, School or Research Centre: Faculty of Science, Engineering and Computing
Faculty of Science, Engineering and Computing > Mobile Information and Network Technologies
Faculty of Science, Engineering and Computing > School of Computing and Information Systems
Depositing User: Emmanouil Panaousis
Date Deposited: 15 Jun 2012 07:58
Last Modified: 15 Nov 2012 11:36
URI: http://eprints.kingston.ac.uk/id/eprint/22952

Actions (Repository Editors)

Item Control Page Item Control Page